# SDR A6WA200840349

- Difficulty date: April 13, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 22,254 hours, 18,863 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Snubber
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R ACTUATOR AT 1 O`CLOCK POSITION, SNUBBER AND SNUBBER COVER FOUND CRACKED.  (K)  REPLACED IAW SRM 51-42-06.
